MathSciNet Relay Station
MathSciNet bibliographic data
MR1080490 (92j:60100) 60J80 (60J27 60J35)
Chen, A. Y.; Renshaw, E. Markov branching processes with instantaneous immigration. Probab. Theory Related Fields 87 (1990), no. 2, 209–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement